I’ve been taking Vyvanse at 40mg for about 9 or 10 months, before that tried concerta and Stratera with no success. Vyvanse has been the only one that has worked. But I’m starting to think it is the cause of my severe mood swings. Most recently a horrible depression that was a followup to a extremely good mood that lasted about a week. It seems the swings last about 7 to 10 days and I really hate the low depression. Has anyone else found that to be a symptom of the medications, or should I be worried that it is underlying something different.
My initial psych visit diagnosed some mild depression, but that was before I started on any medications.
I have stopped the Vyvanse for 7 days now, about the time the swing started back to elation. I’m hoping I don’t swing back to depression and can blame it on the vyvanse.
I’m not sure what I am asking here other than if anyone else dealt with similar issues from ADHD medications.